MAUDE Adverse Event Report: EXACTECH, INC. LOGIC TIB INSERT IMPL CRC, SZ 5, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC TIB INSERT IMPL CRC, SZ 5, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-012-51-5009
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Failure of Implant (1924); Osteolysis (2377)
Date of Event 03/21/2024
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, approximately three years and 3 months post the initial right total knee arthroplasty (tka), the patient was revised due to femur loosening, osteolysis and poly wear.Everything was removed and exchanged to a competitor's product.There was no reported breakage of a device or surgical delay/prolongation.The patient was last known to be in stable condition following the event.No other patient information/medical history reported.
 
Additional Manufacturer Narrative
D10: 5748958 - 02-012-45-5050 - lgc tibial fit tray cem sz 5f / 5t 6630575 - 200-02-38 - three peg patella 38mm 6712288 - 201-78-15 - holding pin mini sharp point 4 pk 6743595 - 201-78-81 - 3 trocar, mod.Hex 2pk s103827 - 521-78-23 - threaded pin size 2.3 collared s125834 521-78-23 - threaded pin size 2.3 collared 5499019 521-78-32 - threaded pin size 3.0 collarless 9018920083 a10012 - gps implant kit v2 h3: the revision reported may have been the result of femoral loosening, osteolysis, and prosthesis wear.The aseptic (non-infected) femoral loosening was likely the result of an insufficient bond between the femoral component and the bone.Based on the images provided, there does not appear to be an excessive amount of wear on the articular surface of the insert.The deformation and/or wear does not appear inconsistent with being implanted.However, this cannot be confirmed because the devices were not returned for evaluation.

Brand Name
LOGIC TIB INSERT IMPL CRC, SZ 5, 9MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key20576766
Report Number1038671-2024-04195
Device Sequence Number8508360
Product Code JWH
UDI-Device Identifier10885862230560
UDI-Public10885862230560
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K123342
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/31/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number02-012-51-5009
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/21/2024
Initial Report FDA Received Date10/31/2024
Date Device Manufactured01/05/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient SexMale
Patient Weight90 KG